# SDR SCNA20230110031

- Difficulty date: December 6, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-8
- Aircraft serial: 33976
- Aircraft time: 47,021 hours, 27,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 51247061
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT TC 531400002 NR 00149: AFT CARGO THRESHOLD HAS CORROSION AROUND FASTENER HOLES STA 807-847 RBL 35 WL 158. RESOLUTION: CORROSION ON AFT CARGO BAY THRESHOLD WEB FOUND TO BE OUT OF LIMITS IAW 53-60-15-1A-1 FIG 103 DETAILED. REMOVED THRESHOLD WEB IAW SRM 51-40-02-06-0 REV 77. INSTALLED NEW WEB IAW SRM 51-40-LOT # 5124706-1 IAW SRM 51-40-02-02-06-0 REV 77 AND BOEING DWG 146A8340 REV -. REMOVED WEB IAW SRM 51-40-02-06-0 REV 77. INSTALLED WEB LOT # 5125106 IAW SRM 51-40-02-06-0 REV 77 AND BOEING DWG 146A8340 REV.0.
